On the solution of boundary value problems of Dirichlet problem
Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1309-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_6_a6,
author = {K. M. Rasulov},
title = {On the solution of boundary value problems of {Dirichlet} problem},
journal = {Doklady Akademii Nauk},
pages = {1309--1313},
year = {1989},
volume = {309},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a6/}
}
K. M. Rasulov. On the solution of boundary value problems of Dirichlet problem. Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1309-1313. http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a6/